Alert archive / Mississippi / Flash Flood Warnings in 2015

Flash Flood Warning 119, NWS Memphis, TN

December 25, 20155 counties in Mississippi

NWS Memphis, TN issued this flash flood warning at Dec 25, 2015, 2:13 PM CST for 5 counties in Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 25, 2015, 2:13 PM CST (20:13 UTC)
Expired
Dec 25, 2015, 5:15 PM CST
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Calhoun County, MS, Chickasaw County, MS, Itawamba County, MS, Lee County, MS, Pontotoc County, MS

The radar

The Columbus AFB radar (KGWX), 47 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 8.2 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2015-12-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2015-12-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
925 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

052 
WGUS54 KMEG 252013
FFWMEG
MSC013-017-057-081-115-252315-
/O.NEW.KMEG.FF.W.0119.151225T2013Z-151225T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
213 PM CST FRI DEC 25 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHICKASAW COUNTY IN NORTHEASTERN MISSISSIPPI...
  EASTERN CALHOUN COUNTY IN NORTHEASTERN MISSISSIPPI...
  SOUTHERN ITAWAMBA COUNTY IN NORTHEASTERN MISSISSIPPI...
  SOUTHERN PONTOTOC COUNTY IN NORTHEASTERN MISSISSIPPI...
  SOUTHERN LEE COUNTY IN NORTHEASTERN MISSISSIPPI...

* UNTIL 515 PM CST

* AT 213 PM CST...DOPPLER RADAR ESTIMATES 2 TO 4 INCHES OF RAIN HAS
  OCCURRED OVER THE PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL
  PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT 3 HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  TUPELO...FULTON...HOUSTON...VERONA...OKOLONA...SHANNON...
  VARDAMAN...PLANTERSVILLE...TREMONT...HOULKA...TROY...EVERGREEN...
  TREBLOC...PYLAND...NEW SALEM...CLAY...NETTLETON...NEW HOULKA...
  ALGOMA AND WOODLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3414 8924 3430 8818 3409 8820 3409 8872
      3381 8872 3381 8893 3375 8893 3372 8926

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Dec 25, 10:56 AM CST, 3 hours 17 minutes earlier.

Area forecast discussion, Dec 25, 10:56 AM CST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1056 AM CST FRI DEC 25 2015

.UPDATE...

UPDATED TO CANCEL NORTHERN PORTIONS OF THE FLASH FLOOD WATCH AND
ADJUST POPS AND TEMPERATURES.

&&

.DISCUSSION...

A CONVECTIVELY REINFORCED SURFACE BOUNDARY HAS SHARPENED ACROSS
NORTHERN MISSISSIPPI AND MOVED VERY SLOWLY SOUTH SINCE EARLY THIS
MORNING. THIS AREA SHOULD REMAIN THE FOCUS FOR SHOWERS AND
THUNDERSTORMS THROUGH THIS EVENING WITH HEAVY RAINFALL. THIS WILL
INCREASE THE FLASH FLOODING THREAT OVER THESE LOCATIONS AS SEVERAL
INCHES OF RAINFALL WILL LIKELY FALL BENEATH TRAINING CONVECTION AS
THE LOW LEVEL JET IS MAINTAINED AND VEERS. IN ADDITION...A SEVERE
THUNDERSTORM POTENTIAL WILL CONTINUE THIS AFTERNOON FOR OUR
SOUTHERN TIER COUNTIES ALONG THE SOUTHERN EDGE OF THE CONVECTIVE
COMPLEX. THE PRIMARY SEVERE THREATS SHOULD REMAIN DAMAGING WINDS
AND ISOLATED TORNADOES.

FURTHER NORTH...A COOL AIRMASS HAS BECOME REINFORCED AS NORTHEAST
WINDS CONTINUE TO STRENGTHEN AND ADVECT COOLER AND DRIER AIR
SOUTHWARD. THIS AIRMASS HAS WORKED IN TO NORTHERN PORTIONS OF THE
EARLIER FLOOD WATCH AREA...THEREFORE THESE COUNTIES HAVE BEEN
REMOVED FROM THE WATCH AS THE THREAT FOR FLOODING RAINFALL HAS
ENDED. IN ADDITION...THE AIRMASS HAS BECOME QUITE STABLE IN THIS
REGION AND SINCE BETTER FORCING HAS SHIFTED SOUTHWARD...THE
CHANCES FOR RAINFALL WILL BE LOWER. POPS HAVE BEEN REDUCED ACROSS
THE NORTHERN TIER OF THE CWA THROUGH THIS AFTERNOON.

THE FRONT SHOULD REDEVELOP NORTHWARD ACROSS NORTHWEST PORTIONS OF
THE CWA LATER TONIGHT WITH THE WARM AND HUMID AIRMASS SURGING BACK
INTO MUCH OF THE CWA BY SATURDAY MORNING. DETAILS WILL BE PROVIDED
IN THE AFTERNOON FORECAST PACKAGE.

JLH

&&

.PREV DISCUSSION... /ISSUED 428 AM CST FRI DEC 25 2015/

DISCUSSION...
ACTIVE SPRING-LIKE WEATHER HAS RETURNED TO MUCH OF THE MIDSOUTH...IN
TIME FOR THE CHRISTMAS HOLIDAY.

EARLY MORNING SURFACE ANALYSIS SHOWED A STATIONARY FRONT ROUGHLY
ALONG THE I-40 CORRIDOR...SEPARATING MID/UPPER 60S DEWPOINTS OVER
NORTH MS...AND MID/UPPER 40S DEWPOINTS OVER NORTHEAST AR. THIS
FRONT WAS SERVING AS A FOCUS FOR ISENTROPIC ASCENT UNDER THE RIGHT
ENTRANCE REGION OF UPPER JET CORE OVER THE UPPER MIDWEST AND GREAT
LAKES. EXPECT COLD POOL DEVELOPMENT TO PUSH THE LEADING EDGE OF
THUNDERSTORMS EASTWARD INTO NORTHEAST MS THROUGH EARLY MORNING...WITH
LIMITED SEVERE WEATHER POTENTIAL OVER THE REMAINDER OF NORTH MS
AND WEST TN. ADDITIONAL REDEVELOPMENT OF THUNDERSTORMS IS EXPECTED
TONIGHT OVER NORTH MS AND THE I-40 CORRIDOR...AS LOW LEVEL WARM
ADVECTION REINTENSIFIES AHEAD OF APPROACHING MIDLEVEL HEIGHT FALLS.

HAVE CONTINUED THE FLASH FLOOD WATCH...WITH MINOR EXPIRATION TIME
ADJUSTMENT TO 6 AM SAT. THEREAFTER... HEAVY RAIN THREAT WILL LIFT
NORTH OF THE WATCH AREA...ON INTO SE MO AND WEST KY BY MIDDAY
SATURDAY. UNDER RIDGING ALOFT...SATURDAY/S HIGH TEMPS WILL
AVERAGE 25 TO 30 DEGREES ABOVE NORMAL ACROSS THE MIDSOUTH.

MODELS REMAIN IN AGREEMENT IN DROPPING A 540DM 500MB CLOSED LOW
INTO WEST TX BY MIDDAY SUNDAY. THE DOWNSTREAM SUBTROPICAL MOISTURE
PLUME WILL COMBINE WITH A SAGGING COLD FRONT TO CREATE A HEAVY
RAIN/FLASH FLOOD THREAT INTO NORTHEAST AR AND THE MO BOOTHEEL BY
SUNDAY MORNING. THE SURFACE COLD FRONT WILL DROP SOUTH... LIKELY
ORIENTED ALONG THE MS RIVER SUNDAY EVENING. HEAVY RAIN THREAT WILL
PREVAIL NORTH OF THE FRONT...UNDER STRONGLY DIFFLUENT FLOW ALOFT.
A SECOND FLASH FLOOD WATCH HAS BEEN ISSUED FOR AREAS WEST OF THE
MS RIVER SUNDAY INTO EARLY MONDAY. DEPENDING ON EVENTUAL FRONTAL
POSITION...THE FLASH FLOOD WATCH MAY NEED EASTWARD EXTENSION.

THE UPPER LOW SHOULD LIFT THROUGH AR INTO SOUTHEAST MO MONDAY
MORNING. A QLCS MAY PRESENT A DAMAGING WIND THREAT SUNDAY NIGHT
INTO EARLY MONDAY.

FOLLOWING THE UPPER LOW/S EXIT MONDAY EVENING...A DRIER AIRMASS
WILL SPREAD INTO THE MIDSOUTH MONDAY NIGHT INTO EARLY TUESDAY.
INCREASING MIDLEVEL CLOUDINESS SHOULD BE THE MAIN IMPACT OF AN
UPPER LEVEL LOW LIFTING THROUGH THE MID MS RIVER VALLEY ON
WEDNESDAY. A REINFORCING COLD FRONT WILL FOLLOW THE EXITING UPPER
LOW... DROPPING LATE WEEK DEWPOINTS EVEN FURTHER. MIDSOUTH WEATHER
WILL LIKELY FEEL A LITTLE MORE SEASONAL AS WE BRING IN 2016.

PWB

&&

.AVIATION...

12Z TAFS

LEADING EDGE OF TSRA WILL GRADUALLY WORK INTO THE TUP VCNTY THIS
MORNING...AS MEM/MKL/JBR REMAIN NORTH OF A STATIONARY FRONT...UNDER
ANAFRONTAL RAINFALL WITH ISOLATED TS.

SURFACE WARM FRONT SHOULD RETURN NORTH TO JUST SOUTH OF AN MEM/MKL
LINE BY 00Z...WITH IFR LIKELY IMMEDIATELY NORTH OF THE BOUNDARY.
THE FRONT SHOULD LIFT TO NEAR JBR BY 12Z SATURDAY...WITH FLIGHT
CAT IMPROVING IN THE WARM SECTOR...WHERE TSRA ISN/T OCCURING EARLY
SATURDAY MORNING.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM SUNDAY MORNING THROUGH MONDAY MORNING FOR
     CLAY-CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-
     MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH FROM SUNDAY MORNING THROUGH MONDAY MORNING FOR
     DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CHESTER-DECATUR-
     HARDEMAN-HARDIN-HENDERSON-MCNAIRY.

&&
Hazardous weather outlook, Dec 25, 11:02 AM CST, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1102 AM CST FRI DEC 25 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-261915-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
1102 AM CST FRI DEC 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF
NORTHERN MISSISSIPPI THIS AFTERNOON. THIS THREAT WILL REMAIN SOUTH
OF A LINE FROM CHARLESTON TO TUPELO MISSISSIPPI LINE. THE PRIMARY
THREATS WILL BE DAMAGING WINDS AND ISOLATED TORNADOES.

THE THREAT FOR HEAVY RAINFALL AND FLASH FLOODING WILL ALSO
CONTINUE THROUGH THIS EVENING ACROSS MUCH OF NORTHERN MISSISSIPPI
INTO FAR SOUTHERN WEST TENNESSEE NEAR THE TENNESSEE RIVER. SEVERAL
ADDITIONAL INCHES OF RAINFALL WILL BE LIKELY IN SOME AREAS.

THERE MAY BE ADDITIONAL STRONG STORMS ACROSS PORTIONS OF THE MID
SOUTH LATER TONIGHT AS THE WARM FRONT LIFTS BACK TO THE NORTH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER EAST CENTRAL
ARKANSAS AND NORTHWEST MISSISSIPPI SUNDAY AFTERNOON THROUGH MONDAY
MORNING. DAMAGING WINDS...A FEW TORNADOES...LARGE HAIL AND HEAVY
RAINFALL WILL BE POSSIBLE.

A MARGINAL RISK OF SEVERE THUNDERSTORMS WILL PERSIST OVER THE
REMAINDER OF THE MIDSOUTH THROUGH THE WEEKEND. THE THREAT OF FLASH
FLOODING WILL INCREASE SUNDAY THROUGH EARLY MONDAY FOR AREAS WEST OF
THE MISSISSIPPI RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED AT TIMES THROUGH MONDAY.

JLH

In the hours before

Local storm report, Dec 25, 11:40 AM CST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1140 AM CST FRI DEC 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     FLASH FLOOD      WREN                    33.97N 88.60W
12/25/2015                   MONROE             MS   AWOS

            WATER UP TO SEVERAL HOUSES IN TOWN.

&&

JAB
Local storm report, Dec 25, 11:55 AM CST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1155 AM CST FRI DEC 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 AM     TSTM WND DMG     HOUSTON                 33.90N 89.00W
12/25/2015                   CHICKASAW          MS   BROADCAST MEDIA

            TREES DOWN ON HUDDLESTON STREET.

&&

JAB
Local storm report, Dec 25, 11:56 AM CST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1156 AM CST FRI DEC 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     FLASH FLOOD      HOUSTON                 33.90N 89.00W
12/25/2015                   CHICKASAW          MS   BROADCAST MEDIA

            WATER RUSHING OVER THE ROAD ON JEFFERSON STREET IN TOWN.

&&

JAB
Local storm report, Dec 25, 11:57 AM CST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1157 AM CST FRI DEC 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     FLASH FLOOD      4 N HOUSTON             33.95N 89.00W
12/25/2015                   CHICKASAW          MS   BROADCAST MEDIA

            WATER RUNNING OVER COUNTY ROAD 31 NORTH OF TOWN.

&&

JAB
Local storm report, Dec 25, 1:13 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
113 PM CST FRI DEC 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     FLASH FLOOD      TREMONT                 34.23N 88.25W
12/25/2015                   ITAWAMBA           MS   BROADCAST MEDIA

            ROADS ARE STARTING TO WASH OUT.

&&

JAB
Local storm report, Dec 25, 1:15 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
115 PM CST FRI DEC 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     FLASH FLOOD      OKOLONA                 34.01N 88.75W
12/25/2015                   CHICKASAW          MS   BROADCAST MEDIA

            CAR SUBMERGED.

&&

JAB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 7:48 PM CSTSpecial Weather StatementMEGCalhoun42 min
Dec 24, 8:18 PM CSTFlash Flood WatchMEGAlcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more25 hr
Dec 24, 8:20 PM CSTRiver Flood WarningMEGTunica28 days
Dec 24, 8:23 PM CSTRiver Flood AdvisoryMEGDeSoto4 days
Dec 24, 8:23 PM CSTRiver Flood AdvisoryMEGCoahoma, Tunica4 days
Dec 25, 12:51 AM CSTSevere Thunderstorm WarningMEGCoahoma24 min
Dec 25, 1:01 AM CSTSpecial Weather StatementMEGTunica44 min
Dec 25, 1:14 AM CSTSevere Thunderstorm WarningMEGDeSoto, Tate, Tunica31 min
Dec 25, 1:33 AM CSTSevere Thunderstorm WarningMEGPanola, Quitman27 min
Dec 25, 2:25 AM CSTFlash Flood WarningMEGCoahoma, DeSoto, Marshall, Panola, Quitman, Tate and 1 more3 hr
Dec 25, 2:32 AM CSTFlash Flood WatchMEGAlcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more3 days
Dec 25, 2:32 AM CSTSpecial Weather StatementMEGMarshall28 min
Dec 25, 2:34 AM CSTSevere Thunderstorm WarningMEGLafayette, Marshall, Panola, Tate26 min
Dec 25, 2:42 AM CSTSevere Thunderstorm WarningMEGBenton, Marshall, Tate33 min
Dec 25, 2:54 AM CSTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Panola, Tate, Union51 min
Dec 25, 3:07 AM CSTSevere Thunderstorm WarningMEGAlcorn, Benton, Marshall, Tippah38 min
Dec 25, 3:34 AM CSTSevere Thunderstorm WarningMEGAlcorn, Tippah41 min
Dec 25, 5:26 AM CSTFlash Flood WarningMEGCoahoma, Panola, Quitman, Tallahatchie, Tate, Tunica3 hr
Dec 25, 7:06 AM CSTSpecial Weather StatementMEGMonroe39 min
Dec 25, 7:15 AM CSTSevere Thunderstorm WarningMEGItawamba, Monroe45 min
Dec 25, 8:24 AM CSTFlash Flood WarningMEGCoahoma, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha3 hr
Dec 25, 8:28 AM CSTSpecial Weather StatementMEGLafayette32 min
Dec 25, 8:37 AM CSTFlash Flood WarningMEGCalhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc6 hr
Dec 25, 8:42 AM CSTSpecial Weather StatementMEGChickasaw48 min
Dec 25, 8:49 AM CSTSpecial Weather StatementMEGTallahatchie26 min
Dec 25, 9:07 AM CSTSevere Thunderstorm WarningMEGCalhoun, Chickasaw53 min
Dec 25, 9:36 AM CSTRiver Flood WarningMEGLafayette, Marshall, Union39 hr
Dec 25, 9:36 AM CSTRiver Flood WarningMEGLowndes, Monroe7 days
Dec 25, 9:57 AM CSTSpecial Weather StatementMEGChickasaw33 min
Dec 25, 10:32 AM CSTFlash Flood WarningMEGCalhoun, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha3 hr
Dec 25, 10:48 AM CSTAreal Flood WarningMEGCoahoma, Lafayette, Panola, Quitman, Tallahatchie3 hr
Dec 25, 12:01 PM CSTFlash Flood WarningMEGCalhoun, Chickasaw, Monroe3 hr
Dec 25, 1:22 PM CSTAreal Flood WarningMEGCalhoun, Coahoma, Lafayette, Panola, Pontotoc, Quitman and 2 more6 hr
Dec 25, 2:08 PM CSTFlash Flood Warning EmergencyMEGMonroe3 hr
Dec 25, 2:38 PM CSTRiver Flood WarningMEGCalhoun23 hr
Dec 25, 2:38 PM CSTRiver Flood WarningMEGMonroe5 days
Dec 25, 2:38 PM CSTRiver Flood WarningMEGMonroe5 days
Dec 25, 2:41 PM CSTFlash Flood WarningMEGMonroe3 hr
Dec 25, 2:41 PM CSTRiver Flood WarningMEGTate, Tunica24 hr
Dec 25, 4:55 PM CSTAreal Flood WarningMEGCalhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc14 hr

Nearby

Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.